# SDR ASAA201904296163

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 12,544 hours, 4,035 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT MENU SELECTION MISSING ON GROUND FROM FMC CDU. GROUNDED - YES. ACCOMPLISHED B737 QRH SATCOM LOCK-UP CHECKLIST. SAT PROMPT NOW DISPLAYED ON CDU.
